Surfaces in a pseudo-sphere with harmonic or 1-type pseudo-spherical Gauss map


Bektaş B. , Van der Veken J., Vrancken L.

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol.52, no.1, pp.45-55, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1007/s10455-017-9548-2
  • Title of Journal : ANNALS OF GLOBAL ANALYSIS AND GEOMETRY
  • Page Numbers: pp.45-55

Abstract

We give a complete classification of Riemannian and Lorentzian surfaces of arbitrary codimension in a pseudo-sphere whose pseudo-spherical Gauss maps are of 1-type or, in particular, harmonic. In some cases a concrete global classification is obtained, while in other cases the solutions are described by an explicit system of partial differential equations.